I started taking bupropion two days ago. My daughter is one, so she naturally gets into things. I have screamed at her more than once in the two days. Then I feel horrible about it. Will these side affects stop in due time or will I just need a different medication. Because I feel like a horrible parent.
I read that the agitation can subside after awhile, but for someone people it just put them on edge too much and causes anger issues. It's different for everyone. If it were me I wouldn't be able to tolerate anything that makes it harder to deal with my child then it already is. I have a toddler too so I understand the struggle. Just weigh it out and def talk to your doctor about it.
Wellbutrin is a stimulant, which is why we have to take it in the morning. I wouldn't be surprised if you're just unusually "amped" up, and this will likely settle if you give it a little more time.
Don't forget that the Wellbutrin is in your body in the afternoon and evening, too. So, if most of your anger is coming out early to mid-day, it's likely the stimulant causing it.
You're a good Mom and you know what to do. Mommies are allowed to make mistakes and yell, just comfort and remind of your love and that you'd never want any other daughter than her sweet self. She's too young for this adjustment to leave a lasting impression, but if your depression isn't treated, that can go on for years to where it CAN affect her, so you're doing the right thing by being proactive now. :-)
I hope this helps! Meggie
jblaine; NO you are not a horrible parent, Just the opposite at least you are trying to get back on track, And this is good 1 year old is hard to keep up with etc. Anyway, it is very common to be a bit edgier when you first start this medication, The symptoms it helps treat also at first get stronger for 1 to 2 weeks then slowly it gets better most start to feel better 3 to 4 weeks into it. but it does take 6 to 8 weeks to reach the full blood level. It is really up to you but this is very common with most of these medications. And another good thing is at least you are aware that you feel a bit short with your daughter. so try not to feel bad. when she does something as you said is very normal for a 1-year-old just try and ignore it. As you get balanced out by this or another medication but most people find this one to work pretty well. Good luck you're a sweet and lucky mom your little girl is lucky to have you too. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 1 answer
Posted 1 Jun 2011 • 3 answers
Posted 27 Apr 2013 • 5 answers
Posted 11 Jun 2014 • 4 answers
Posted 1 Jun 2016 • 3 answers